MAUDE Adverse Event Report: Biosense Webster Inc EZ Steer ThermoCool NAV; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter

Biosense Webster Inc EZ Steer ThermoCool NAV; Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Catalog Number BNI75TCDFH
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia ablation procedure with an ez steer thermocool nav catheter and the patient experienced cardiac tamponade which required pericardiocentesis.Toward the end of the premature ventricular contraction ablation, it was noticed that the patient had developed a pericardial effusion on intracardiac echocardiogram.At one point, the patient's blood pressure dropped significantly.A pericardiocentesis was performed to drain the effusion, and the patient's blood was "auto-transfused." the patient's blood pressure recovered, they were stable and awake when case was completed.Because of the volume of blood that was transfused, the decision was made to transport the patient to the surgical unit.Current patient status was stable.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation on 25-aug-2026.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number:(b)(4).

Brand Name
EZ Steer ThermoCool NAV
Common Device Name
Catheter, Percutaneous, Cardiac Ablation, For Treatment Of Atrial Flutter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50435340
Report Number3013300026-2026-02775
Device Sequence Number13345958
Product Code OAD
UDI-Device Identifier10846835003338
UDI-Public(01)10846835003338(17)290303(10)31873223M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberBNI75TCDFH
Device Lot Number31873223M
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Supplement Date Received by Manufacturer08/25/2026
08/31/2026
Initial Report FDA Received Date08/25/2026
Supplement Report FDA Received Date08/27/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown